# SDR N6WA2015100301

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 9,627 hours, 7,553 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING INDICATING NOT CLOSED OR LOCKED, RED.  INSPECTED & REMOVED DEBRIS FROM PX107.  PERFORMED OPERATIONS CHECK OF THE PAX DOOR WARNING SYS IAW AMM 52-70-00, NO FURTHER DEFECT NOTED.
